Natural Home Remedies

Withdrawing from opiate pain pills can cause symptoms that are similar to having the flu. These include fever, chills, and sweating.

Common treatments that can reduce a higher body temperature include over-the-counter non-steroidal anti-inflammatory drugs or NSAIDs. including ibuprofen and acetaminophen.

Wearing loose fitting clothing or t shirts made of absorbent materials, such as cotton, can help to absorb sweat.

Addicted persons may experiences chills associated with their symptoms, they can put on layers of clothing that they can remove one at a time replacing with blankets.

Shaking

Taking narcotic pain killers can make the muscles and limbs feel heavy. When addicts withdraw from opiates, they have the opposite experience where they may shake and experience muscle pain.

People experiencing shaking during detox should remember that the tremors will subside with time.

Kratom

Has been shown to alleviate withdrawals during detox. Kratom is an excellent home remedy for opiate withdrawals. Liquid kratom extract is easy to swallow and tastes much better than powder.

If you’re one of those persons addicted to pain pills who like the detox effects of Kratom pills but hate to chew Kratom leaves or take Kratom powder by the toss and wash method, or you think it’s too much work to make tea

The solution is very simple to use flavored liquid Kratom extract. They are easy to use and the high quality of Kratom products used in making this extract helps in giving you quick detox effects which last longer.

Liquid Kratom extracts are easy to use and they have higher strength than normal Kratom powder and leaves. Thus they produce stronger effects.

Those persons have unbearable pain due to any reason especially after surgery and due to chemotherapy, they can use liquid Kratom extracts to get rid of pain quickly.

St. John’s wort

One recommended treatment for shaking is St. John’s wort. An animal study published in the journal Pharmaceutical Biology found that taking the herbal home remedy St. John’s wort, helped to reduce opiate withdrawal symptoms related to shaking in rats.

The researchers also found that taking St. John’s wort helped to reduce the incidence of diarrhea in the mice. St. John’s wort is a yellow colored flower people use to treat health conditions that range from depression to insomnia to wound healing.

A variety of St. John’s wort supplements are available for purchase online.

Taking this herbal supplement has been known to interact with some medications, including birth control pills, the blood thinner warfarin, and some HIV medications, such as indinavir. As a result, addicts should take this supplement with caution.

Herbal home remedies are not regulated by the United States Food and Drug Administration (FDA) for quality or purity.

Try coffee

People may find that they shake less if they drink caffeinated drinks, such as coffee or soda or if they drink decaffeinated alternatives.

Caffeinated drinks can worsen shaking arms and may stimulate leg tremors.

Nausea and diarrhea

Nausea and diarrhea are two symptoms that can occur when a person withdraws from heroin.

Both prescription medications and at-home detox treatments are available to help reduce nausea symptoms caused by oxycontin withdrawal. A range of antidiarrheal treatments is available for purchase online.

Zofran

According to scientific researchers from labs at Stanford University  Zofran may be able to help alleviate not only nausea but also pain sensitivity when withdrawing from heroin and other opiates.

Zofran, a prescription medication for pain and nausea, blocks the 5-HT3 receptor that responds to the neurotransmitter serotonin in the body.

While zofran will not necessarily reduce all withdrawal symptoms, it may be able to help when a person is trying to stop their heroin habit.

Imodium

Another medication a person could take to reduce diarrhea symptoms related to withdrawals is loperamide (Imodium). This medication is available at walgreens and most drugstores to reduce diarrhea symptoms.

Nausea home remedy tips

Additional steps a person can take to reduce their nausea include the following:

  • Eating bland foods, such as bananas, rice, apples, toast, or crackers. These foods are less likely to cause stomach upset.
  • Eating several small meals throughout the day instead of large ones.
  • Drinking small sips of water to stay hydrated, as it is essential to replace fluids lost with diarrhea and nausea. Another option is to drink cooled Pedialyte or other electrolyte-replacement beverages. While sports drinks are also an option, they can be high in sugar, which could further worsen diarrhea.
  • Avoiding foods that are high in fat and greasy, as these can irritate the stomach lining.

A person should drink fluids to prevent dehydration wherever possible, as dehydration can worsen withdrawal symptoms.

Cravings

When a person is withdrawing from opioids at home, they may experience strong cravings that make them want to take a pill or return to their patterns of drug abuse. However unpleasant, going through these cravings is a part of withdrawing from opioids.

Some of the methods a person can use to overcome these cravings include:

Trouble sleeping

While a person going through withdrawals from opioids can feel sleepy, they may find they have difficulty getting good-quality sleep.

Because rest can help them feel stronger, getting a good night’s sleep can be vital.

Some methods to promote better sleep and naps include:

melatonin supplements

Some people may choose to take the sleep hormone melatonin, which is available OTC and online as a dietary supplement.

However, melatonin supplements may not work in promoting sleep in all individuals, according to the National Sleep Foundation.

Some people have reported its benefits when taken as recommended by the manufacturers. It is worth remembering, however, that the FDA does not regulate these supplements.

Leave a Reply

Your email address will not be published. Required fields are marked *